# SDR MASA2010042100376

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 15,443 hours, 11,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EXIT DOOR EMERGENCY LIGHTS OUT.  OPS NORMAL.
